Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 1, Pages 21-34
http://dx.doi.org/10.1155/S0161171201003556

Peristaltic viscoelastic fluid motion in a tube

1Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt
2Department of Mathematics, College of Education, P.O. Box 4051, Gaza Strip, Gaza, Palestinian Authority

Received 24 June 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elsayed F. Elshehawey and Ayman M. F. Sobh, “Peristaltic viscoelastic fluid motion in a tube,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 1, pp. 21-34, 2001. https://doi.org/10.1155/S0161171201003556.